# SDR DALA2021030101167

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CHANELS (2EAS) BTW STA 1485 TO STA 1475 AND BTW STA 1465 TO STA 1455 APROX AND BTW S-29R TO S- 28R AFT CARGO COMPARTMENT. CHANELS WERE REPLACED. (LP 1740456)
